# SDR AWXA9700353

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOP AT L-1 & L-2 DOORS.REMOVED & REPLACED BATTERY PACK.  OPS CHECK GOOD.STC - SA 3432NM
